Browse for health and beauty products at the largest online store!

 

Kirkland Signature Ibuprofen 200mg 500-2000 tablets NSAID Fever/Pain USP


Shipping: TBD

Location: Chicago, Illinois

Time Remaining: 29d 9h 22m

$8.84

Quick Overview:

Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature ... Read More

Buy it now
  • Kirkland Signature Ibuprofen Tablets USP, 200 mg active ingredient is 200 mg of ibuprofen and may be used as a pain reliever/fever reducer for adults and children 12 years and over.Kirkland Signature Ibuprofen Tablets USP, 200 mg are a nonsteroidal anti-inflammatory drug (NSAID) and come in easy-to-swallow tablets. A strong medicine for aches and pains, Kirkland Signature Ibuprofen Tablets USP, 200 mg do not contain gluten.Kirkland Signature Ibuprofen Tablets USP, 200 mg is a non-prescription formula; it should be taken in the smallest effective dose. Directions do not take more than directed the smallest effective dose should be usedAdults and children 12 years and older: take 1 tablet every 4 to 6 hours while symptoms persist if pain or fever does not respond to 1 tablet, 2 tablets may be used do not exceed 6 tablets in 24 hours, unless directed by a doctorChildren under 12 years:ask a doctor
  • All returns accepted: Returns Accepted
    Restocking Fee: 15%
    Item must be returned within: 30 Days
    Refund will be given as: Money Back
    Return shipping will be paid by: Buyer
    Return policy details: items must be new and unopened
    Expiration Date: 2018 Fresh Stock
    Purpose: Toothaches
    Country/Region of Manufacture: United States
    Brand: Kirkland Signature
    Main Ingredient: Ibuprofen
    MPN: 808082
    Formulation: Tablet